Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A second cohomology class of the symplectomorphism group with the discrete topology

Ryoji Kasagawa

Algebraic & Geometric Topology 18 (2018) 187–219
Bibliography
1 M Abreu, G Granja, N Kitchloo, Compatible complex structures on symplectic rational ruled surfaces, Duke Math. J. 148 (2009) 539 MR2527325
2 M Abreu, D McDuff, Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc. 13 (2000) 971 MR1775741
3 R Albuquerque, J Rawnsley, Twistor theory of symplectic manifolds, J. Geom. Phys. 56 (2006) 214 MR2173894
4 A Banyaga, The structure of classical diffeomorphism groups, 400, Kluwer (1997) MR1445290
5 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
6 J L Dupont, Simplicial de Rham cohomology and characteristic classes of flat bundles, Topology 15 (1976) 233 MR0413122
7 J L Dupont, Curvature and characteristic classes, 640, Springer (1978) MR0500997
8 Ś Gal, J Kędra, A two-cocycle on the group of symplectic diffeomorphisms, Math. Z. 271 (2012) 693 MR2945578
9 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200 MR762512
10 J Harer, The second homology group of the mapping class group of an orientable surface, Invent. Math. 72 (1983) 221 MR700769
11 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
12 R S Ismagilov, M Losik, P W Michor, A 2–cocycle on a symplectomorphism group, Mosc. Math. J. 6 (2006) 307 MR2270616
13 T Januszkiewicz, J Kędra, Characteristic classes of smooth fibrations, preprint (2002) arXiv:math/0209288
14 Y Karshon, Periodic Hamiltonian flows on four-dimensional manifolds, 672, Amer. Math. Soc. (1999) MR1612833
15 R Kasagawa, On crossed homomorphisms on symplectic mapping class groups, Trans. Amer. Math. Soc. 360 (2008) 4815 MR2403705
16 J Kędra, D Kotschick, S Morita, Crossed flux homomorphisms and vanishing theorems for flux groups, Geom. Funct. Anal. 16 (2006) 1246 MR2276539
17 M Korkmaz, A I Stipsicz, The second homology groups of mapping class groups of oriented surfaces, Math. Proc. Cambridge Philos. Soc. 134 (2003) 479 MR1981213
18 D Kotschick, S Morita, Signatures of foliated surface bundles and the symplectomorphism groups of surfaces, Topology 44 (2005) 131 MR2104005
19 D Kotschick, S Morita, Characteristic classes of foliated surface bundles with area-preserving holonomy, J. Differential Geom. 75 (2007) 273 MR2286823
20 J McCleary, A user’s guide to spectral sequences, 58, Cambridge Univ. Press (2001) MR1793722
21 D McDuff, D Salamon, Introduction to symplectic topology, Clarendon (1995) MR1373431
22 S Morita, Casson invariant, signature defect of framed manifolds and the secondary characteristic classes of surface bundles, J. Differential Geom. 47 (1997) 560 MR1617632
23 A Reznikov, Continuous cohomology of the group of volume-preserving and symplectic diffeomorphisms, measurable transfer and higher asymptotic cycles, Selecta Math. 5 (1999) 181 MR1694899
24 I Smith, Floer cohomology and pencils of quadrics, Invent. Math. 189 (2012) 149 MR2929086
25 I Vaisman, Symplectic geometry and secondary characteristic classes, 72, Birkhäuser (1987) MR932470